# SDR UALA2011122207075

- Difficulty date: December 22, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 71,896 hours, 8,539 cycles
- Engine: Pwa PW4056
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK SYD USED A SUPER TUG. NOISES HEARD IN NOSE GEAR DURING PUSH.  GEAR DISAGREE CAUTION MESSAGE, (GEAR LEVER WAS NOT JAMMED IN THE OFF POSITION). ALSO HAD A GEAR DOOR ADVISORY MESSAGE, WENT AWAY. FOUND NOSE GEAR STRUT FLAT.  REPLACED SEALS AND PACKING REF MM. ACCOMPLISHED LANDING WITH DEFLATED STRUT CHECK IAW MM 5-51-55. PERFORMED GEAR SWING, WHICH WAS SUCCESSFUL AND INSPECTION PERFORMED RII INSPECTION.
